# SDR DXTA2025070804140

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,693 hours, 12,032 cycles
- System (JASC): 3500 · Oxygen System
- Part: Pressure Switch
- Condition: Faulted
- Location: Oxygen System
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: O

## Discrepancy

COMING THROUGH 16,000 FEET ON OUR ARRIVAL THE EAGLE WE HAD WHAT APPEARED TO BE AN RAPID DECOMPRESSION.  WE HAD A LOUD BANG, FOLLOWED BY CABIN ALTITUDE LIGHT.  PASSENGER OXYGEN MASKS AUTO DEPLOYED, AND WERE USED BY PASSENGERS. CREW MASKS WERE USED AS WELL. OXYGEN SYSTEM NEEDS SERVICING AS IS CURRENTLY AT 1200 PSI.  UPON FURTHER TROUBLESHOOTING, ACCOMPLISHED THE REMOVAL OF THE OXYGEN PRESSURE SWITCH AND PERFORMED A CHECK WITH THE SWITCH ACTUATED OUT OF CONFIGURATION. SENDING A SIGNAL ABOVE 14500 FT. ACCOMPLISHED A CLEANING AND STOWING OF THE OXYGEN MASK. PERFORMED AN OXYGEN SERVICING REQUIRED.
